# SDR CALA9700388

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37078
- Make and model: Doug DC-10-30
- Aircraft serial: 46926
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Cracked
- Location: Bs 1521
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN FLOOR SUPPORT L-ANGLE AT CENTER CARGO FORWARD BULKHEAD FS 1521, RBL 19.  THE CRACK WAS STOP DRILLED, AN L-ANGLE AND DOUBLERS WERE FABRICATED AND INSTALLED IAW SRM 53-00-01, FIGURE 2 AND 51-31-01.
